Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 31, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at May 12, 2015, 12:55 AM CDT for Duval County, Webb County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2015, 12:55 AM CDT (05:55 UTC)
- Expired
- May 12, 2015, 4:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Duval County, TX, Webb County, TX
The radar
The Corpus Christi radar (KCRP), 115 km from the middle of the area, began a volume at 05:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 3:30 AM CDT | FLASH FLOOD | Benavides, TX | FLOODING OCCURRED IN BENAVIDES WITH 3-4 FEET OF WATER FLOWING THROUGH LOW LYING AREAS WITHIN CITY. WATER ALMOST REACHED CITY HALL. 3-5 FEET OF WATER OVER INTERSECTION OF HUMBLE AND MAIN STREETS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 155 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 5.9 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2805 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 676 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
197
WGUS54 KCRP 120555
FFWCRP
TXC131-479-120900-
/O.NEW.KCRP.FF.W.0031.150512T0555Z-150512T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1255 AM CDT TUE MAY 12 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN WEBB COUNTY IN SOUTH CENTRAL TEXAS...
DUVAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 400 AM CDT
* AT 1253 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. 5 TO 10 INCHES OF RAIN FELL
OVER THIS AREA MONDAY EVENING. ANY ADDITIONAL RAINFALL WILL
QUICKLY BECOME RUNOFF. 2 TO 3 INCHES OF RAIN ARE POSSIBLE WITH
THESE STORMS. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BENAVIDES...CONCEPCION...OILTON...RAMIREZ...BRUNI...ROSITA...
REALITOS...MIRANDO CITY...RIOS...SAN JOSE AND CRUZ CALLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
2736 9859 2734 9859 2734 9862 2736 9863
2735 9880 2727 9880 2727 9901 2780 9900
2783 9826 2740 9823 2727 9823 2726 9851
$$
TMT1 follow-up statement
345
WGUS74 KCRP 120650
FFSCRP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
150 AM CDT TUE MAY 12 2015
TXC131-479-120900-
/O.CON.KCRP.FF.W.0031.000000T0000Z-150512T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WEBB TX-DUVAL TX-
150 AM CDT TUE MAY 12 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 400 AM CDT FOR
SOUTHEASTERN WEBB AND DUVAL COUNTIES...
AT 148 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. TWO TO FOUR INCHES OF RAIN HAVE
ALREADY FALLEN. AN ADDITIONAL 1 TO 3 INCHES WILL BE POSSIBLE. FLASH
FLOODING IS OCCURRING OVER SOUTHERN DUVAL COUNTY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BENAVIDES...CONCEPCION...OILTON...RAMIREZ...BRUNI...ROSITA...
REALITOS...MIRANDO CITY...RIOS...SAN JOSE AND CRUZ CALLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 2727 9852 2734 9852 2734 9855 2736 9856
2736 9859 2734 9859 2734 9862 2736 9863
2735 9880 2727 9880 2727 9901 2780 9900
2783 9826 2740 9823 2727 9823 2726 9851
$$
TMTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 9:24 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, May 11, 9:24 PM CDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
924 PM CDT MON MAY 11 2015
.DISCUSSION...OTHER THAN THE IMPRESSIVE SUPERCELL THAT SAT OVER
SOUTHERN DUVAL COUNTY FOR AWHILE BEFORE MOVING EAST-SOUTHEAST TO
THE FALFURRIAS AREA...CONVECTION HAS BEEN GENERALLY DISORGANIZED.
SURFACE TO 6 KM SHEAR WAS NOT QUITE AS STRONG AS ANTICIPATED AS
WELL AS SLIGHTLY LOWER INSTABILITY DUE TO CLOUD COVER. BUT 00Z CRP
SOUNDING STILL SHOWED MEAN LAYER CAPE AROUND 2500 J/KG AS MOISTURE
HAS INCREASED SUBSTANTIALLY WITH PRECIPITABLE WATER VALUES UP TO
2.15 INCHES. SLOW MOVING SUPERCELL OVER DUVAL COUNTY LIKELY
PRODUCED BETWEEN 7 AND 10 INCHES OF RAIN...BETWEEN BRUNI AND
REALITOS EARLIER THIS EVENING...AS STORM INGESTED THIS HIGHER
MOISTURE SOURCE ALONG THE COAST.
WATER VAPOR IMAGERY SHOWS A MID LEVEL SHORT WAVE TROUGH OVER
NORTHWEST MEXICO MOVING TO THE EAST. THE INCREASING MID AND UPPER
LEVEL FLOW ASSOCIATED WITH THIS SHORT WAVE TROUGH WILL MOVE OUT
OF NORTHEAST MEXICO INTO THE BRUSH COUNTRY OVERNIGHT. THIS WILL
INCREASE THE OVERALL SHEAR PROFILE THROUGH THE NIGHT. LATEST HI-
RES MODELS INDICATE THE POTENTIAL FOR A MORE ORGANIZED CONVECTIVE
COMPLEX TO FORM OVER THE RIO GRANDE PLAINS AND MOVE EAST-SOUTHEAST
LATER TONIGHT. INFRARED SATELLITE TRENDS SHOW COOLING CLOUD TOPS
WITH AREA OF CONVECTION FROM THE WESTERN HILL COUNTRY SOUTH TO
NORTHWEST OF LAREDO. HARD TO DISCERN WHERE FRONTAL BOUNDARY IS
WITH AREAS OF CONVECTION BUT THE BOUNDARY MAY BE OVER THE
NORTHERN COUNTIES AT THIS TIME. LOW LEVEL CONVERGENCE MAY BE
SLIGHTLY HIGHER NEAR THIS BOUNDARY WITH CONVECTION TO THE
NORTHWEST MOVING ALONG IT. WILL REMOVE THE MENTION OF SEVERE FOR
THE REST OF TONIGHT...ALTHOUGH THREAT FOR ISOLATED SEVERE STORMS
WILL STILL EXIST...AND RETAIN LOCALLY HEAVY RAINFALL IN FORECAST.
NO CHANGES MADE TO THE FLASH FLOOD WATCH AREA WITH BETTER THREAT
NEAR THE BOUNDARY AND OVER THE BRUSH COUNTRY AS ACTIVITY MOVES IN
FROM THE WEST.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 74 81 74 81 74 / 90 70 60 40 50
VICTORIA 71 80 70 81 72 / 90 70 60 50 50
LAREDO 71 82 71 84 71 / 90 80 70 60 60
ALICE 73 82 72 83 72 / 90 70 60 40 60
ROCKPORT 74 80 75 80 74 / 90 70 60 40 50
COTULLA 69 78 69 83 70 / 100 90 80 70 60
KINGSVILLE 74 83 73 83 73 / 90 70 60 40 50
NAVY CORPUS 75 80 75 80 75 / 80 70 60 40 50
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR THE FOLLOWING
ZONES: BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK...
MCMULLEN...VICTORIA...WEBB.
GM...NONE.
&&
TMT/89...SHORT TERMHazardous weather outlook, May 11, 3:09 PM CDT, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 309 PM CDT MON MAY 11 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-121100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 309 PM CDT MON MAY 11 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR THE COUNTIES OF BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK... MCMULLEN...VICTORIA AND WEBB. SEVERE THUNDERSTORMS MAY BE POSSIBLE TODAY ACROSS SOUTH TEXAS. DAMAGING WINDS AND LARGE HAIL WILL BE PRIMARY HAZARDS. MODERATE TO HEAVY RAINFALL MAY OCCUR AS WELL. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A FLASH FLOOD WATCH IS IN EFFECT THROUGH TUESDAY AFTERNOON FOR THE COUNTIES OF BEE...DUVAL...GOLIAD...LA SALLE...LIVE OAK... MCMULLEN...VICTORIA AND WEBB. THE WATCH MAY BE EXTENDED IN TIME OR IN AREAL COVERAGE TUESDAY NIGHT AND POSSIBLY WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS AGAIN ON TUESDAY. DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL ARE THE MAIN STORM THREATS. ADDITIONALLY...PERIODS OF HEAVY RAIN ARE EXPECTED THROUGH MUCH OF THE WEEK...WITH RAINFALL AMOUNTS IN EXCESS OF 2 TO 5 INCHES POSSIBLE ACROSS THE REGION. LOCALLY HEAVY RAIN COULD LEAD TO FLOODING PROBLEMS ALONG AREA RIVERS AND STREAMS...AS WELL AS LOW LYING URBAN AREAS. THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND AGAIN ON TUESDAY. GW
In the hours before
Local storm report, May 11, 9:46 PM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
946 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM FLASH FLOOD RAMIREZ 27.35N 98.41W
05/11/2015 DUVAL TX LAW ENFORCEMENT
DUVAL SHERIFFS OFFICE REPORTED FM 339 NEAR RAMIREZ WAS
CLOSED DUE TO FLOODING. COUNTY ROAD 250 SOUTH OF RAMIREZ
TO FM 3249 WAS ALSO CLOSED.
&&
TTINSLEYSpecial weather statement, May 11, 10:00 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1000 PM CDT MON MAY 11 2015 TXZ230-120345- MCMULLEN- 1000 PM CDT MON MAY 11 2015 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MCMULLEN COUNTY... AT 1000 PM CDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTH OF TILDEN...MOVING NORTH AT 10 MPH. WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL MCMULLEN COUNTY. LAT...LON 2823 9845 2821 9863 2846 9869 2845 9843 TIME...MOT...LOC 0300Z 178DEG 7KT 2831 9856 CB
Local storm report, May 11, 10:09 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1009 PM CDT MON MAY 11 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 PM FLOOD 6 W REALITOS 27.44N 98.63W
05/11/2015 DUVAL TX LAW ENFORCEMENT
STATE HIGHWAY 16 NEAR COUNTY ROAD 313 CLOSED DUE TO HIGH
WATER.
&&
TTINSLEYSpecial weather statement, May 11, 11:22 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1122 PM CDT MON MAY 11 2015
TXZ231-232-120500-
BEE-LIVE OAK-
1122 PM CDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BEE AND SOUTHEASTERN
LIVE OAK COUNTIES...
AT 1121 PM CDT...A STRONG THUNDERSTORM WAS OVER DINERO...OR 9 MILES
NORTHWEST OF MATHIS...MOVING NORTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
BEEVILLE...MOUNT LUCAS...NORMANNA...TULETA...ARGENTA AND DINERO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2855 9770 2854 9770 2854 9767 2848 9755
2845 9755 2844 9754 2812 9789 2810 9791
2823 9807 2861 9782
TIME...MOT...LOC 0421Z 211DEG 27KT 2821 9790
TMTSpecial weather statement, May 11, 11:26 PM CDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1126 PM CDT MON MAY 11 2015
TXZ239-120500-
WEBB-
1126 PM CDT MON MAY 11 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN WEBB COUNTY...
AT 1124 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES WEST OF
LAREDO...MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
LAREDO...RIO BRAVO...EL CENIZO...LAREDO INTERNATIONAL AIRPORT...TEXAS
A&M INTERNATIONAL UNIVERSITY...RIO BRAVO--EL CENIZO...LAREDO
COMMUNITY COLLEGE...ST AUGUSTINE HIGH SCHOOL SOUTH LAREDO...LAREDO
COUNTRY CLUB AND UNITED SOUTH HIGH SCHOOL.
TORRENTIAL RAINFALL CAN BE EXPECTED WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 2732 9952 2734 9951 2735 9951 2738 9949
2741 9949 2745 9950 2749 9948 2750 9950
2750 9953 2757 9951 2758 9953 2760 9954
2758 9917 2731 9923
TIME...MOT...LOC 0424Z 280DEG 30KT 2751 9958
TMTSpecial weather statement, May 12, 12:51 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1251 AM CDT TUE MAY 12 2015
TXZ232-244>246-120615-
SAN PATRICIO-REFUGIO-BEE-ARANSAS-
1251 AM CDT TUE MAY 12 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SAN PATRICIO...
NORTH CENTRAL ARANSAS...WESTERN REFUGIO AND SOUTHEASTERN BEE
COUNTIES...
AT 1250 AM CDT...A STRONG THUNDERSTORM WAS 8 MILES SOUTHWEST OF
WOODSBORO...MOVING NORTHEAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
REFUGIO...WOODSBORO...QUINTANA AND BONNIE VIEW.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2820 9698 2819 9701 2820 9702 2814 9714
2814 9715 2815 9714 2817 9714 2817 9716
2815 9719 2814 9717 2814 9716 2813 9717
2801 9746 2823 9757 2849 9709
TIME...MOT...LOC 0550Z 238DEG 43KT 2814 9742
TMTThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:06 PM CDT | Areal Flood Advisory | CRP | Webb | 114 min |
| May 11, 7:32 PM CDT | Flash Flood Warning | CRP | Duval | 3 hr |
| May 11, 7:41 PM CDT | Special Weather Statement | CRP | Bee | 49 min |
| May 11, 8:06 PM CDT | Areal Flood Advisory | CRP | Duval | 114 min |
| May 11, 8:26 PM CDT | Special Marine Warning | CRP | 64 min | |
| May 11, 9:23 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg | 112 min |
| May 11, 10:00 PM CDT | Special Weather Statement | CRP | McMullen | 45 min |
| May 11, 10:20 PM CDT | Flash Flood Warning | CRP | McMullen | 115 min |
| May 11, 10:23 PM CDT | Areal Flood Advisory | CRP | Live Oak | 2 hr |
| May 11, 10:37 PM CDT | Areal Flood Warning | CRP | Duval | 113 min |
| May 11, 10:45 PM CDT | Severe Thunderstorm Warning | CRP | Live Oak | 30 min |
| May 11, 11:22 PM CDT | Special Weather Statement | CRP | Bee | 38 min |
| May 11, 11:26 PM CDT | Special Weather Statement | CRP | Webb | 34 min |
| May 11, 11:38 PM CDT | Severe Thunderstorm Warning | CRP | Bee, Live Oak, San Patricio | 52 min |
| May 12, 12:36 AM CDT | Areal Flood Advisory | CRP | Bee, Live Oak | 114 min |
| May 12, 12:51 AM CDT | Special Weather Statement | CRP | Refugio | 24 min |
| May 12, 12:52 AM CDT | River Flood Warning | CRP | Bee | 33 hr |
| May 12, 1:25 AM CDT | Special Weather Statement | CRP | Refugio | 35 min |
| May 12, 1:29 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 1:41 AM CDT | Areal Flood Advisory | CRP | Nueces, Refugio, San Patricio | 2 hr |
| May 12, 1:58 AM CDT | Special Marine Warning | CRP | 92 min | |
| May 12, 2:03 AM CDT | Special Weather Statement | CRP | Nueces | 27 min |
| May 12, 2:07 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 23 min |
| May 12, 2:27 AM CDT | Flash Flood Warning | CRP | Nueces, Refugio, San Patricio | 3 hr |
| May 12, 2:37 AM CDT | Special Weather Statement | CRP | Kleberg | 38 min |
| May 12, 2:52 AM CDT | Tornado Warning | CRP | Kleberg | 38 min |
| May 12, 3:02 AM CDT | Special Marine Warning | CRP | 58 min | |
| May 12, 3:28 AM CDT | Severe Thunderstorm Warning | CRP | Nueces | 47 min |
| May 12, 3:31 AM CDT | River Flood Warning | CRP | Nueces | 65 hr |
| May 12, 3:39 AM CDT | Special Marine Warning | CRP | 96 min | |
| May 12, 3:58 AM CDT | Areal Flood Warning | CRP | Duval | 2 hr |
| May 12, 4:03 AM CDT | Special Marine Warning | CRP | 57 min | |
| May 12, 4:07 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 113 min |
| May 12, 4:57 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 5:26 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, Refugio, San Patricio | 3 hr |
| May 12, 6:58 AM CDT | Special Marine Warning | CRP | 2 hr | |
| May 12, 7:23 AM CDT | Areal Flood Advisory | CRP | Aransas | 3 hr |
| May 12, 8:44 AM CDT | Special Marine Warning | CRP | 91 min | |
| May 12, 10:45 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 19 hr |
| May 12, 2:18 PM CDT | Flash Flood Warning | CRP | Calhoun | 3 hr |
| May 12, 6:56 PM CDT | Areal Flood Advisory | CRP | Calhoun | 2 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.